# SDR DALA2021061103192

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 52,775 hours, 22,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER COVER, OPS CK GOOD PER B757 AMM 52-10. (1836227)
